MathSciNet Relay Station
MathSciNet bibliographic data
MR13983 76.1X
Lin, C. C. On the stability of two-dimensional parallel flows. I. General theory. Quart. Appl. Math. 3, (1945). 117–142.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement